# SDR PCAA0112172

- Difficulty date: December 24, 2001
- Submitted: December 28, 2001
- Operation: Air carrier
- Aircraft: EICBJ
- Make and model: Dhav DHC8102
- Aircraft serial: 215
- Aircraft time: 28,127 hours, 33,514 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Duct
- Condition: Contaminated
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LGA-FLIGHT 3909  CREW REPORTED OIL SMELL AND SMOKE INTERMITTENTLY COMING FROM BOTH APU BLEEDS ON GROUND AND ENGINE BLEEDS IN FLIGHT.  MAINTENANCE VERIFIED OIL SMELL AND SMOKE FROM APU BLEED.  RAN ENGINE BLEEDS, CLEARED TUBING OF OIL AND SMELL SUBSIDED.  MEL 49-01 ISSUED FOR APU.  AIRCRAFT RETURNED TO SERVICE.
